# SDR FDEA202010022399

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 114T5144616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY LEFT HAND SIDE, MAIN CABIN FLOOR BEAM, VERTICAL STIFFER ANGLE AT STA 246 APPROX LBL 50 IS CRACKED.  REMOVED AND REPLACED ANGLE, PER BAC DWG 141T5600 REV AND B767 SRM 51-40-02.
